MathSciNet Relay Station
MathSciNet bibliographic data
MR2091354 (2005h:35291) 35Q40 (26D15 34L40 35P05 47N50 81Q10 81V45)
Dolbeault, Jean; Esteban, Maria J.; Loss, Michael; Vega, Luis An analytical proof of Hardy-like inequalities related to the Dirac operator. J. Funct. Anal. 216 (2004), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement